# SDR UPS00832136

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123 AFT PIT FS 1240 - 1260 CORROSION ON LOWER SURFACE OF UPPER INTERCOSTAL FLANGE AT LONGERON 33 RT.      REMOVED CORRODED INTERCOSTAL, FABRICATE NEW INTERCOSTAL, LOCATED & DRILLED  EXISTING FASTENERS HOLES.  ALODINED & PRIMED INTERCOSTAL & INSTALLED .
